# SDR DXTA2011032904529

- Difficulty date: March 27, 2011
- Submitted: March 29, 2011
- Operation: Air carrier
- Aircraft: N905QS
- Make and model: Cessna 750
- Aircraft serial: 7500105
- Aircraft time: 10,734 hours, 6,567 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR WOULD NOT RETRACT. GEAR HANDLE WILL NOT MOVE.  SERVICED NLG STRUT IAW MM 12-10-38.  INSTALLED REPAIRED LANDING GEAR CONTROL HANDLE IAW MM 32-30-01 FUNCTIONAL CHECK IAW MM 52-80-20 F.(11),(12).
